By Topic

Queue Length Stability in Trees Under Slowly Convergent Traffic Using Sequential Maximal Scheduling

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Sarkar, S. ; Dept. of Electr. Eng., Univ. of Pennsylvania, Philadelphia, PA ; Kar, K.

In this paper, we consider queue-length stability in wireless networks under a general class of arrival processes that only requires that the empirical average converges to the actual average polynomially fast. We present a scheduling policy, sequential maximal scheduling, and use novel proof techniques to show that it attains 2/3 of the maximum stability region in tree-graphs under primary interference constraints, for all such arrival processes. For degree bounded networks, the computation time of the policy varies as the the logarithm of the network size. Our results are a significant improvement over previous results that attain only 1/2 of the maximum throughput region even for graphs that have a simple path topology, in similar computation time under stronger (i.e., Markovian) assumptions on the arrival process.

Published in:

Automatic Control, IEEE Transactions on  (Volume:53 ,  Issue: 10 )